


default search action
"Bi-objective mean-variance method based on Chebyshev inequality bounds for ..."
Hannan Amoozad Mahdiraji et al. (2018)
- Hannan Amoozad Mahdiraji
, Seyed Hossein Razavi Hajiagha, Shide Sadat Hashemi, Edmundas Kazimieras Zavadskas
:
Bi-objective mean-variance method based on Chebyshev inequality bounds for multi-objective stochastic problems. RAIRO Oper. Res. 52(4): 1201-1217 (2018)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.